Get E-Book on COVID-19

Q. Please suggest me an antibiotic to get rid of cellulitis.

Answered by
Dr. Bharat Patodiya
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Jan 05, 2017

Hi doctor,

I am suffering from cellulitis in the lower part of the leg from the last 15 days. I had consulted a doctor and he prescribed Clarithromycin 500 mg. The infection was greatly reduced. As soon as I stopped using antibiotic, it became red and pain started again over the part where it was previously infected. While I am using Clarithromycin tablets, my body used to get hot during the night and was unable to sleep. Please suggest me an antibiotic to completely get rid of cellulitis. As of now, I am using Aceclofenac and Razo D tablets.

Dr. Bharat Patodiya

General Medicine Internal Medicine Medical Oncology
#

Hi,

Welcome to icliniq.com.

  • Please get your blood sugar checked and send a blood culture. If the organism shows resistance to certain drugs, then we need to change the antibiotics to cure cellulitis.
  • Also get an ultrasound of the abdomen to rule out inguinal lymphadenopathy.
  • Please send a picture of legs. If possible get venous Doppler of leg to rule out DVT (deep vein thrombosis).

Revert back with reports to an internal medicine physician online --> https://www.icliniq.com/ask-a-doctor-online/internal-medicine-physician


Was this answer helpful?

 | 

Related Questions:
Kindly explain if chewing nicotine gums increase blood sugar levels in a diabetic.
Can you suggest treatment for my elevated D-dimer levels?
Please explain the presentation of DVT.
 

This is a sponsored Ad. icliniq or icliniq doctors do not endorse the content in the Ad.

Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


I have reddish brown dots on my ankles. What can they be?

Query: Hello doctor,I am a 26 year old male, very active. I have these reddish brown dots on my ankles. I have had for at least four years now. They are only reddish when they are fresh and then they fade to like a dark brown like color. I also noticed that my ankles were becoming a bit swollen too. I star...  Read Full »

Please help me lower my blood sugar levels.

Query: Hello doctor, I have diabetes since the last 11 to 12 years, and I started taking medicines given by my family doctor. Presently, I am taking Glimisave M2 (one tablet in the morning and evening), Dynaglipt 20 (one tablet in the morning), and Absolut 3G (one in the evening). My health is fine, and I...  Read Full »

Also Read


Crohn's Disease
Crohn's disease causes inflammation of the digestive tract, which results in symptoms like severe diarrhea, stomach pain...  Read more»
I was diagnosed with Celiac disease a year back. Can you suggest any medicine?
Having celiac fromnlast 10 year dignosis recently ayear ago since then i am gluten free still cant absorb food feeling w...  Read more»
My head is shivering from 20 days, and it feels like head trauma. What is the cause?
Hello sir, My head is shivering like anything , feeling like trauma is head. And its start anytime in a day and when s...  Read more»

Ask your health query to a doctor online?

Ask an Internal Medicine Physician Now

* guaranteed answer within 4 hours.

Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.